MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER
Catalog Number 33616
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that 1 piece of foley catheter with empty packaging code 33616 lot ngjw0884 was detected.When tracking, there was an entry of 29may2025 of the mentioned lot, entry voucher 5001015684, order (b)(4).Therefore, folio rip-144-2025 was generated and 1 piece was blocked in the set.Additional information received on 25 sep 2025.The defect was detected on (b)(6) 2025.The sample is available for return and analysis.The packaging has no leakage.
 
Event or Problem Description
It was reported that 1 piece of foley catheter with empty packaging code 33616 lot ngjw0884 was detected.When tracking, there was an entry of 29may2025 of the mentioned lot, entry voucher 5001015684, order 4500059406.Therefore, folio rip-144-2025 was generated and 1 piece was blocked in the set.Per additional information received via ibc on 25sep2025, stated that packaging had no leakage.And defect was detected on 23sep2025.Additional information received on 25 sep 2025.The defect was detected on 23.09.2025.The sample is available for return and analysis.The packaging has no leakage.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two-photo sample noted one (with original packaging), foley catheter.Visual inspection of the first photo sample noted the front side of the product packaging.The second photo shows the backside of the product packaging with no product inside the packaging.A labeling review is not required because labeling could not have prevented the reported issue.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23222167
Report Number1018233-2025-08839
Device Sequence Number9459271
Product Code EZL
UDI-Device Identifier00801741020063
UDI-Public(01)00801741020063(11)241003(17)280930(10)NGJW0884
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33616
Device Lot NumberNGJW0884
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown